GenMed

Panadol Gel Caps 20's

GlaxoSmithKline

inc GST

20 Gel Caps, each gelatin coated tablet contains Paracetamol 500mg.

Panadol Gel Caps are easy-to-swallow and provide fast, effective temporary relief of pain and discomfort with:

  • Headache/Tension headache
  • Toothache
  • Cold & Flu symptoms
  • Migraine headache
  • Muscular aches
  • Arthritis/Osteoarthritis
  • Backache
  • Period pain

Panadol Gel Caps also relieves fever.

Suitable for people with stomach ulcers and breastfeeding mothers and asthmatics who are sensitive to Aspirin and NSAIDs.

Also in this category: